Show simple item record

dc.contributor.authorBrock, Friedemann ( )
dc.date.accessioned2021-01-27T21:29:53Z
dc.date.available2021-01-27T21:29:53Z
dc.date.issued2003-10-24
dc.identifier.citationBrock, F. (2003). Symmetry and monotonicity of solutions to some variational problems in cylinders and annuli. Electronic Journal of Differential Equations, 2003(108), pp. 1-20.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13159
dc.description.abstractWe prove symmetry and monotonicity properties for local minimizers and stationary solutions of some variational problems related to semilinear elliptic equations in a cylinder (-α, α) x ω, where ω is a bounded smooth domain in ℝN-1. The admissible functions satisfy periodic boundary conditions on {±α} x ω, and some other conditions. We show also symmetry properties for related problems in annular domains. Our proofs are based on rearrangement arguments and on the Moving Plane Method.en_US
dc.formatText
dc.format.extent20 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectVariational problemsen_US
dc.subjectPeriodic boundary conditionsen_US
dc.subjectNeumann problemen_US
dc.subjectSymmetry of solutionsen_US
dc.subjectElliptic equationen_US
dc.subjectCylinderen_US
dc.subjectAnnulusen_US
dc.titleSymmetry and monotonicity of solutions to some variational problems in cylinders and annulien_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record